alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : D'AMICO, M. B. [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1

   1 / 1
to print
 D'Amico, M. B., Paolini, E. E. and Moiola, J. L. Stability analysis of degenerate Hopf bifurcations for discrete-time systems. Lat. Am. appl. res., Oct 2003, vol.33, no.4, p.413-418. ISSN 0327-0793
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information